# SDR UALA2010100403651

- Difficulty date: October 2, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 36,958 hours, 8,046 cycles
- Engine: Pwa PW4077
- Engine time: 50,286 hours, 9,803 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bolt
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NR 8 AND NR 9 FUEL INJECTOR BOLTS BROKE OFF.  WORKED ON REMOVING BOLTS.  WITH SHOP SUPPORT, UNABLE TO REMOVE BOLTS.  WILL NEED FURTHER SHOP REPAIR.  ENG NEEDS REMOVAL FOR SHOP SUPPORT.  REPLACED ENGINE PER TOD.
